# SDR SIMA20120820008

- Difficulty date: August 20, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 31,490 hours, 29,347 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 23059921
- Part serial: UM11410053
- Condition: Inoperative
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT N2765, CREW REPORTED THAT DURING CLIMB ON GEAR RETRACTION,  NOTICED ITT’S BETWEEN E1 AND E2 WERE RATHER LARGE.  AFTER TAKEOFF NR E1 ITT 840 . E 2 ITT 670.  AFTER CLIMB CHECKLIST, E1 ITT 740- E2 ITT 650 ITT SPLIT RANGED BETWEEN 110  TO 140.  AFTER CLIMBING THRU 21000 NR 1 ITT CLB PAST 800 AND CLIMBED SLOWLY.  DECLARED AN EMERGENCY AND RETURNED TO DEPARTURE.  LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 ENGINE B ITT HARNESS IAW MM 77-21-20.  PERFORMED OPS CHECKS IAW MM 72-00-00, OPS CHECKED GOOD.  ENGINE PERAMETERS NORMAL AT THIS TIME.  REMOVED AND REPLACED NR 2 ENGINE B THERMOCOUPLE HARNESS IAW MM 77-21-20.  RETORQUED CLAMPS ON NR 1 ENGINE Y DUCT IAW AMM 36-11-09.  LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
